# SDR 97ZZZX4799

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3426X
- Make and model: Mooney M20L
- Aircraft serial: 3399
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering System
- Condition: Failed
- Location: Rud-Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TOUCH AND GO LANDING, LOST CONTROL OF ACFT FOLLOWING TOUCH DOWN.  ACFT RECEIVED SUBSTANTIAL DAMAGE AFTER VEERING TO LEFT.  NLG BROKE AND RT MLG COLLAPSED.  IT IS BELIEVED RUDDER NLG STEERING SYSTEM BOLT SHEARED.
